# SDR DLM88030168

- Difficulty date: February 20, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 41,079 hours, 33,443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 591009113
- Part serial: DL247
- Condition: Crushed
- Location: Forward
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON APPROACH RWY19R APPROX 400 FT AGL 126 KTS    REPLACED RADOME WITH PART BORROWED FROM A/A
